On exponentially almost sure stability of random jump systems

Chanying Li, Michael Z.Q. Chen, J. Lam, Xuerong Mao

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

This paper is concerned with a class of random
jump systems represented by transition operators, which includes
switched linear systems with strictly stationary switching signals
in infinite modes space as its special case. A series of necessary and
sufficient conditions are established for almost sure stability of
this class of random jump systems under different scenarios. The
stability criteria obtained are further extended to Markov jump
linear systems with infinite states, and hence a unified approach to
describing the almost sure stability of MJLSs is addressed under
this context. All the results in the work are developed for both the
continuous- and discrete-time systems.
Original languageEnglish
Pages (from-to)3064-3077
Number of pages14
JournalIEEE Transactions on Automatic Control
Volume57
Issue number12
DOIs
Publication statusPublished - 2012

Keywords

  • almost sure stability
  • markov processes
  • random jump systems

Fingerprint Dive into the research topics of 'On exponentially almost sure stability of random jump systems'. Together they form a unique fingerprint.

  • Cite this